# SDR UPS06146234

- Difficulty date: February 3, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 4,879 hours, 2,986 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: A5451506320301
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, NR 2 PYLON LOWER AFT OTBD SUPPORT ANGLE CRACKED AT JOGGLE INTERIOR SIDE.  REMOVED AND REPLACED SUPPORT ANGLE PER A300 SRM 51-40-21.
